# SDR SIMA200805103

- Difficulty date: February 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 20,212 hours, 19,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND SERVICE DOOR CENTER SILL CORRODED.  REPLACED SERVICE DOOR SILL IAW EMB SRM 51-40-02.  A/C RETURNED TO SERVICE.
